Journal of the Mathematical Society of Japan

On a resolvent estimate of the Stokes equation on an infinite layer

Takayuki ABE and Yoshihiro SHIBATA

Full-text: Open access

Abstract

This paper is concerned with the standard Lp estimate of solutions to the resolvent problem for the Stokes operator on an infinite layer.

Article information

Source
J. Math. Soc. Japan, Volume 55, Number 2 (2003), 469-497.

Dates
First available in Project Euclid: 3 October 2007

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1191419127

Digital Object Identifier
doi:10.2969/jmsj/1191419127

Mathematical Reviews number (MathSciNet)
MR1961297

Zentralblatt MATH identifier
1048.35052

Subjects
Primary: 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10] 76D07: Stokes and related (Oseen, etc.) flows

Keywords
Stokes equation infinite layer resolvent problem

Citation

ABE, Takayuki; SHIBATA, Yoshihiro. On a resolvent estimate of the Stokes equation on an infinite layer. J. Math. Soc. Japan 55 (2003), no. 2, 469--497. doi:10.2969/jmsj/1191419127. https://projecteuclid.org/euclid.jmsj/1191419127


Export citation